# SDR VQMA2023112000010

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N918TX
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 16,812 hours, 10,089 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Drain Line
- Part number: 3064
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 16,812 hours, 10,089 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FROM KPLN ON 11/18, THE FLIGHT CREW NOTICED A LIGHT HAZE ENTERING THE COCKPIT AND CABIN.  THE CREW ABORTED TAKE OFF AND SUBMITTED THE FOLLOWING AML - M230566: SMOKE IN CABIN AND COCKPIT ON TAKE OFF.  UPON INSPECTION AND TROUBLESHOOTING, TECHNICIANS FOUND THE DRAIN LINE FOR THE WATER SEPARATORS CRACKED AND LEAKING, ALLOWING LIGHT, OILY WATER TO MIX INTO THE ACM AIR.  COALESCER SOCKS WERE CLEANED, DRAIN LINE REPLACED, AND OPERATIONAL CHECKS FOUND NO SMOKE/HAZE ENTERING INTO THE AIRCRAFT.
